Thunderstorm Wind, Craven
- When
- June 20, 9:09 PM EST
- Where
- Craven County, 1.38 mi N of (Nkt)mcas Cherry Pt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 34.920, -76.880
Cherry Point ASOS reported a wind gust of 50 knots.
Scattered thunderstorms developed along a stationary front across parts of eastern North Carolina during the evening of June 20th. One small cluster of storms became severe producing hail and strong winds as it crossed parts of Craven and Carteret counties.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MHX wrote it up.
Scattered thunderstorms developed along a stationary front across parts of eastern North Carolina during the evening of June 20th. One small cluster of storms became severe producing hail and strong winds as it crossed parts of Craven and Carteret counties.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at Jun 20, 5:56 PM EST, 3 hours 13 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 656 PM EDT FRI JUN 20 2014 .SYNOPSIS... UNSETTLED WEATHER WILL OCCUR AS A FRONT REMAINS MEANDERS SOUTH AND NORTH ACROSS THE AREA THROUGH SATURDAY. LOW PRESSURE MOVING ALONG THE FRONT WILL ENHANCE THE PRECIPITATION CHANCES SATURDAY AND SATURDAY NIGHT AS IT MOVES EAST ALONG THE FRONT. THE LOW WILL MOVE OFF THE NORTH CAROLINA COAST ON SUNDAY ALLOWING WEAK HIGH PRESSURE TO RIDGE INTO THE AREA EARLY NEXT WEEK. A COLD FRONT WILL APPROACH THE AREA MID TO LATE NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... AS OF 645 PM FRIDAY...INCREASED POPS A BIT SW TIER NEXT SVRL HOURS AND LOWERED POPS THRU LATE EVENING NE TIER. MOST OF THE MDLS SHOWS BEST CVRG SRN TIER THRU EVENING WITH BAND OD SHRA/TSRA SLOWLY SPREADING NE OVERNIGHT. WITH INSTAB SLOWLY DIMINISHING EXPECT MAIN THREAT FROM CONVECTION OVERNIGHT WILL BE LOCALLY HEAVY RAIN. PREV DISC...THE DIFFUSE FRONT CONTINUES TO SAG SLOWLY SOUTH ACROSS EASTERN NC AND WILL SETTLE OVER THE SOUTHERN AREAS LATE TODAY. THE FRONT IS BEGINNING TO INTERACT WITH LOCAL SEA BREEZE CIRCULATIONS AND PEAK HEATING TO DEVELOP SCATTERED SHOWERS AND THUNDERSTORMS. EXPECT THIS ACTIVITY TO PERSIST INTO THE EVENING AND BECOME A LITTLE BIT MORE WIDESPREAD AS A WEAK MID LEVEL SHORTWAVE MOVES ACROSS THE REGION. WILL CONTINUE 30-50% POPS TONIGHT WITH A SLIGHT DECREASING TREND TOWARD DAWN. OVERNIGHT LOWS WILL BE IN THE LOWER 70S WITH SOME MID 70S BEACHES. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... AS OF 415 PM FRIDAY...ALL OF THE GUIDANCE IS INDICATING THE POTENTIAL FOR WIDESPREAD SHOWERS AND THUNDERSTORMS AND LOCALLY HEAVY RAINS. THE MAIN QUESTION CONCERNS THE SEVERE POTENTIAL. THE NAM KEEPS LOWER CLOUDS OVER THE AREA MOST OF THE DAY WHICH WOULD LIMIT INSTABILITY AS IT FORECASTS HIGHS IN THE LOWER TO MIDDLE 80S. THE GFS AND ECMWF ON THE OTHER HAND ARE INDICATING A MORE ROBUST RECOVERY WITH HIGHS REACHING THE LOWER 90S IN THE NORMALLY WARMER INLAND LOCATIONS. IF THIS INSTABILITY CAN BE REACHED /LI VALUES OF -6 TO -8/ THEN THERE WOULD BE A SEVERE WEATHER CONCERN WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS DUE TO THE HIGH PW VALUES />=2"/ AND LARGE SURFACE TEMP/DEWPOINT SPREADS. THUS SPC CONTINUES TO HAVE OUR REGION IN A "SEE TEXT" OUTLOOK FOR SATURDAY. LIMITING FACTORS OUTSIDE QUESTIONS REGARDING HEATING WILL BE THE WEAK SHEAR. REGARDLESS OF THE SEVERE THREAT LOCALLY HEAVY RAINS COULD PRODUCE SOME FLOODING AS THE MBE VECTORS INDICATE THE POTENTIAL FOR TRAINING AND BACK BUILDING CELLS. LIKELY POPS WILL BE CONTINUED AND WILL TREND TOWARD THE WARMER MOS FOR HIGHS. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... AS OF 345 PM FRI...THE WEAK AREA OF LOW PRESSURE WILL MOVE OFF THE COAST BY EARLY SUN WITH HIGH PRES BEGINNING TO BUILD IN FROM THE NORTH. PRECIP FORECAST CONTINUES TO BE TRICKY FOR SUN AND MAINLY DRIVEN BY HOW QUICKLY THE LOW PUSHES OFFSHORE...BUT EXPECT DRIER AIR TO BEGIN TO PUSH LOWERING PRECIP CHANCES THROUGH THE DAY. CONTINUE TO ADVERTISE LOWER POPS SUN NIGHT THROUGH EARLY NEXT WEEK AS NE WINDS DEVELOP AND HIGH PRES RIDGES INTO THE AREA FROM THE NE BRINGING A DRIER AIRMASS INTO THE REGION. THIS WILL ALSO BRING RELIEF FROM THE OPPRESSIVE HEAT AND HUMIDITY. SUNDAY SHOULD SEE HIGHS IN THE MID 80S AS PLENTIFUL LINGERING CLOUD COVER AND NE WINDS PREVAIL DESPITE STILL-HIGH LOW LEVEL THICKNESS VALUES. HIGHS MON EXPECTED TO BE NEAR CLIMO GENERALLY IN THE MID/UPR 80S. SUN NIGHT AND MON NIGHT WILL SEE COOLER OVERNIGHT LOWS WITH READINGS IN THE 60S AWAY FROM THE COAST...LOW 70S ON THE IMMEDIATE COAST. RIDGING BUILDS ALOFT WHILE SFC HIGH MOVES OFFSHORE BY TUE WITH SOUTHERLY RETURN FLOW DEVELOPING BRINGING INC TEMPS AND RH VALUES A RETURN TO LOW CONVECTION CHANCES TUE AND WED AS WE RETURN TO TYPICAL SUMMERTIME REGIME. THE UPPER RIDGE BREAKS DOWN LATE IN THE WEEK AS A SHORTWAVE TROUGH PUSHES ACROSS THE MID ATLANTIC BRING INCREASED...MAINLY DIURNALLY DRIVEN CONVECTION ACROSS THE AREA FOR THU AND FRI. SOUTHERLY FLOW WILL ALSO BRING WARMING TEMPS MID TO LATE WEEK WITH LOW 90S RETURNING INLAND WITH LOW TO MID 80S ALONG THE COAST. && .AVIATION /23Z FRIDAY THROUGH WEDNESDAY/... SHORT TERM /THROUGH SATURDAY/... AS OF 645 PM FRIDAY...MAINLY VFR THRU THE EVENING WITH BULK OF CONVECTION JUST S OF MOST TAF SITES. TOUGH FCST LATER TONIGHT AS MOIST SFC LYR AND LIGHT ONSHORE FLOW BEHIND WEAK BNDRY CONDUCIVE FOR FOG/ST... HOWEVER MDLS SHOW PLENTY OF LOW/MID LVL MOISTURE AND AT LEAST SCT CONVECTION SO THIS WOULD TEND TO LOWER THE FOG/ST THREAT. FOR NOW WILL CONT PREV FCST TRENDS WITH VCSH OF VCTS AND SOME MVFR CIGS LATE. SCT TO NUMEROUS SHRA AND TSRA LIKELY SAT WITH WEAK SRT WAVE CROSSING AND FRONT SLOWLY LIFTING BACK N. WILL LIKELY HAVE AT LEAST PDS OF MVFR CONDITIONS AND POSS BRIEF IFR IN CONVECTION. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... AS OF 345 PM FRI...UNSETTLED PATTERN WILL CONTINUE INTO SAT NIGHT WITH A FRONTAL BOUNDARY ACROSS SOUTHERN SECTIONS CONTINUING TO BRING OCCASIONAL MVFR OR LOWER CONDITIONS IN THUNDERSHOWERS AND LOWERING VSBYS/CIGS. THE FRONTAL BOUNDARY WILL PUSH SOUTH OF THE AREA SUN AS LOW PRES EXITS THE COAST BRINGING IN DRIER AIR AND REDUCING THE PRECIP CHANCES. PRED VFR CONDITIONS EXPECTED EARLY NEXT WEEK...THOUGH SOUTHERLY FLOW RETURNS TUES BRINGING INCREASED MOISTURE AND INSTABILITY WITH DIURNALLY DRIVEN THUNDERSTORMS. && .MARINE... SHORT TERM /THROUGH SATURDAY/... AS OF 645 PM FRIDAY...NO SIGNIF CHANGES TO PREV FCST WITH FRONT STALLING OVER CNTRL/SRN TIER. PREV DISC.../NORTH OF CAPE HATTERAS/ LIGHT EASTERLY WINDS BEHIND A WEAK COLD FRONT WILL VEER TO THE SOUTHEAST OVERNIGHT. WINDS WILL CONTINUE TO VEER TO THE SOUTHWEST SATURDAY AND INCREASE TO 10 TO 15 KT AS THE FRONT RETREATS TO THE NORTH. /CAPE HATTERAS TO CAPE LOOKOUT/ LIGHT EAST WINDS THIS EVENING WILL VEER TO THE SOUTHWEST LATE AS THE AFOREMENTIONED FRONT MOVES TO THE NORTH. THE FLOW WILL INCREASE TO 10 TO 15 KT ON SATURDAY. /SOUTH OF CAPE LOOKOUT/ WINDS ARE FORECAST TO REMAIN 10 TO 15 KT THROUGH THE PERIOD AS THE FRONT IS FORECAST TO REMAIN NORTH OF THE SOUTHERN WATERS. BOTH THE WAVE WATCH AND THE NWPS WAVE MODELS FORECAST 2 TO 4 FT SEAS ACROSS THE WATERS THROUGH SATURDAY. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... AS OF 345 PM FRI...A WEAK AREA OF LOW PRES WILL MOVE OFF THE COAST SAT NIGHT EARLY SUN WITH WINDS BECOMING N/NE ACROSS ALL WATERS. SUB SCA WINDS AND SEAS EXPECTED THROUGH THE PERIOD...THOUGH NE WINDS MAY GET CLOSE TO ADVISORY CRITERIA ON SUNDAY ACROSS THE NORTHERN WATERS AS THE LOW PRES EXITS THE COAST AND WIND SPEEDS INCREASE...WITH THE STRENGTH OF THE LOW DICTATING THE WIND SPEEDS...CONTINUE TO FCST NE WINDS 10 TO 20 KTS...HIGHEST NORTH. NWPS AND WAVEWATCH HAVE COME DOWN SLIGHTLY WITH SEAS...KEEPING AROUND 2 TO 4 FT BUT WOULD NOT RULE OUT OCCASIONALLY BUILDING TO 5 FT NORTHERN WATERS. HIGH PRES BEGINS TO BUILD IN EARLY NEXT WEEK WITH WINDS DIMINISHING AND VEERING EASTERLY MON/MON NIGHT...THEN TO SOUTHEASTERLY TUESDAY AS THE HIGH SHIFTS OFFSHORE. SW FLOW AROUND 10 TO 20 KTS WILL DOMINATE WED AS THE BERMUDA HIGH STRENGTHENS OFFSHORE WITH SEAS AROUND 3 TO 5 FT. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...JME NEAR TERM...RF/JME SHORT TERM...JME LONG TERM...SK AVIATION...RF/SK MARINE...RF/JME/SK
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 440 PM EDT FRI JUN 20 2014 NCZ029-044>047-079>081-090>095-098-103-104-212045- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 440 PM EDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS EASTERN NORTH CAROLINA SATURDAY AS LOW PRESSURE MOVES SLOWLY EAST ACROSS A STALLED FRONT. A FEW OF THE STORMS COULD BECOME SEVERE WITH PRIMARY THREAT DAMAGING WIND GUSTS. IN ADDITION TORRENTIAL DOWNPOURS WITH THESE STORMS COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
559 PM EDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM WATER SPOUT 2 W COLINGTON 36.01N 75.74W
06/20/2014 AMZ130 NC 911 CALL CENTER
DARE COUNTY 911 CENTER RELAYED A REPORT OF A WATERSPOUT
ABOUT 2 MILES WEST OF COLINGTON IN THE ALBEMARLE SOUND.
&&
EVENT NUMBER MHX1400436
ZPSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
643 PM EDT FRI JUN 20 2014
NCZ090-202345-
DUPLIN-
643 PM EDT FRI JUN 20 2014
...STRONG THUNDERSTORMS WILL MOVE ACROSS DUPLIN COUNTY THROUGH 745 PM
EDT...
AT 641 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
CALYPSO...AND WEST OF WALLACE...MOVING EAST AT 15 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CALYPSO......FAISON...CALYPSO...BEAUTANCUS...ALBERTSON......KORNEGAY.
..WALLACE...KENANSVILLE...WARSAW...BEULAVILLE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3490 7815 3510 7818 3519 7817 3518 7807
3520 7801 3517 7796 3518 7793 3516 7790
3518 7784 3514 7776 3502 7775 3498 7768
3492 7765 3472 7768 3472 7799 3473 7802
3471 7813 3474 7820
TIME...MOT...LOC 2241Z 284DEG 16KT 3517 7816
2SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
744 PM EDT FRI JUN 20 2014
NCZ090>092-098-210030-
DUPLIN-JONES-LENOIR-ONSLOW-
744 PM EDT FRI JUN 20 2014
...STRONG THUNDERSTORMS WILL MOVE ACROSS ONSLOW...DUPLIN...JONES AND
LENOIR COUNTIES THROUGH 830 PM EDT...
AT 744 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MOSS HILL TO POTTERS HILL
TO 16 MILES SOUTHWEST OF CYPRESS CREEK...MOVING EAST AT 15 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...DEEP RUN...FALLING
CREEK...WOODINGTON...ALBERT J ELLIS AIRPORT...KINSTON...CATHERINE
LAKE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3472 7768 3472 7790 3494 7783 3517 7787
3518 7784 3528 7783 3534 7741 3530 7745
3526 7743 3523 7747 3517 7737 3497 7733
3451 7748 3450 7759
TIME...MOT...LOC 2344Z 265DEG 16KT 3523 7777 3495 7771
3457 7783
2SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
839 PM EDT FRI JUN 20 2014
NCZ044-090>093-098-210115-
CRAVEN-DUPLIN-JONES-LENOIR-ONSLOW-PITT-
839 PM EDT FRI JUN 20 2014
...STRONG THUNDERSTORMS WILL MOVE ACROSS ONSLOW...CRAVEN...DUPLIN...
JONES...LENOIR AND PITT COUNTIES THROUGH 915 PM EDT...
AT 838 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM KINSTON TO PHILLIPS CROSSROADS TO ALBERT J ELLIS
AIRPORT...MOVING EAST AT 20 MPH.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3506 7753 3533 7773 3540 7737 3514 7718
3479 7726 3471 7772
TIME...MOT...LOC 0038Z 255DEG 16KT 3529 7757 3509 7742
3482 7758
2SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
909 PM EDT FRI JUN 20 2014
NCZ044-091>093-095-098-210145-
CARTERET-CRAVEN-JONES-LENOIR-ONSLOW-PITT-
909 PM EDT FRI JUN 20 2014
...STRONG THUNDERSTORMS WILL MOVE ACROSS ONSLOW...CARTERET...
CRAVEN...JONES...LENOIR AND PITT COUNTIES THROUGH 945 PM EDT...
AT 909 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GRAINGERS TO TUSCARORA TO DEPPE...OR ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF KINSTON TO 7 MILES WEST OF NEW
BERN TO 7 MILES NORTHEAST OF PINEY GREEN...MOVING NORTHEAST AT 15
MPH.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3509 7728 3535 7764 3548 7729 3524 7699
3506 7698 3506 7699 3507 7700 3504 7698
3479 7696 3465 7737
TIME...MOT...LOC 0109Z 238DEG 11KT 3535 7746 3514 7718
3484 7724
2SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
943 PM EDT FRI JUN 20 2014
NCZ092>095-210215-
CARTERET-CRAVEN-JONES-PAMLICO-
943 PM EDT FRI JUN 20 2014
...A STRONG THUNDERSTORM WILL MOVE ACROSS PAMLICO...CARTERET...CRAVEN
AND JONES COUNTIES THROUGH 1015 PM EDT...
AT 943 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LONG LAKE...OR ABOUT 5 MILES WEST OF HAVELOCK...MOVING EAST AT 20
MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...HAVELOCK......CHERRY
POINT AIR STATION...CHERRY BRANCH......CHERRY BRANCH FERRY
TERMINAL...NORTH HARLOWE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3470 7682 3472 7679 3472 7681 3472 7690
3479 7717 3508 7705 3508 7701 3500 7697
3494 7685 3495 7683 3507 7699 3504 7665
3495 7682 3492 7676 3500 7669 3500 7668
3469 7678
TIME...MOT...LOC 0143Z 287DEG 16KT 3492 7697
2The Morehead City radar (KMHX), 16 km away, was scanning. The volume nearest the first event began at 02:09 UTC.
3 thunderstorm wind, 1 hail. Local standard time, as filed.
Cherry Point ASOS reported a wind gust of 50 knots.
Public reported quarter sized hail and strong winds along Highway 101.
Trees blown down along Highway 101 north of Beaufort.
Winds estimated at 50 to 60 mph destroyed a metal flag pole.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Carolina in 2014Every state in 2014This day in weather historyWarnings in North Carolina, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 526749, 526746, 526747, 526748.